toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Ferrada-Salas, A.; Hernandez, R.; Martin, M.J. pdf  doi
openurl 
  Title On Convex Combinations Of Convex Harmonic Mappings Type Journal Article
  Year 2017 Publication Bulletin Of The Australian Mathematical Society Abbreviated Journal Bull. Aust. Math. Soc.  
  Volume 96 Issue 2 Pages 256-262  
  Keywords convex harmonic mappings; convex combinations  
  Abstract The family F-lambda of orientation-preserving harmonic functions f = h + (g) over bar in the unit disc D (normalised in the standard way) satisfying h' (z) + g' (z) = 1/(1 + lambda z)(1 + (lambda) over barz), z is an element of D, for some lambda is an element of partial derivative D, along with their rotations, play an important role among those functions that are harmonic and orientation-preserving and map the unit disc onto a convex domain. The main theorem in this paper generalises results in recent literature by showing that convex combinations of functions in F-lambda are convex.  
  Address [Ferrada-Salas, Alvaro] Pontificia Univ Catolica Chile, Fac Matemat, Casilla 306, Santiago, Chile, Email: alferrada@mat.puc.cl;  
  Corporate Author Thesis  
  Publisher Cambridge Univ Press Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0004-9727 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000411403100010 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 804  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: